# SDR 2011F00174

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Component: Aileron, Boeing
- Component part number: 113T71001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX INSPECTION EVENT THE LT OTBD AILERON LOWER SKIN PANEL PN 113T7100-1 OTBD SIDE WAS FOUND DELAMINATED BY STATIC WICKS IN CRITICLE AREA.  REPAIRED AILERON IAW SRM 51-70-05 AND ACCOMPLISHED REA B657-59422.
